MAUDE Adverse Event Report: INTERNAL HEX IMPLANT; DENTAL IMPLANT

INTERNAL HEX IMPLANT; DENTAL IMPLANT
Model Number 203711
Medical Device Problem Codes Failure to Osseointegrate (1863); Osseointegration Problem (3003)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994)
Date of Event 07/07/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Physical analysis cannot be performed as product was not returned.Customer reported pain and swelling.
 
Event or Problem Description
Pain and swelling were reported.Bone quality at the time of implant failure type iii.Time of loss in relation to the implantation was 1 to 5 years after prosthetic restoration.Primary stability was achieved.Osseointegration was not achieved.Augmentation procedure was performed at the time of surgery.

Brand Name
INTERNAL HEX IMPLANT
Common Device Name
DENTAL IMPLANT
MDR Report Key12657218
Report Number1287163-2021-52878
Device Sequence Number17265649
Product Code DZE
UDI-Device Identifier00614950004645
UDI-Public00614950004645
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K102981
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 10/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number203711
Device Catalogue Number203711
Device Lot Number15060014
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/05/2021
Initial Report FDA Received Date10/19/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR